| Model Number |
MAF-TM2 |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device inspection, the airway mobilescope exhibited peeling on the connecting tube.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and corrections to fields b5, d5, h3, and h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to olympus for inspection, and the reportable malfunction was confirmed.Based on the results of the investigation, and although we could not specify the root cause of the suggested event, it is likely the defect was caused by stress of repeated use, external factors, or handling.The event can be detected by following the instructions for use which state: inspection method for the suggested event is described in the operation manual ¿chapter 3 preparation and inspection 3.6 inspection of the endoscope".Olympus will continue to monitor field performance for this device.
Event or Problem Description
The device issue was peeling off of the connecting tube coating.